# SDR 04FDEA01383

- Difficulty date: May 21, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Panel
- Part number: ALC7204501N
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR DURING C-CHECK, AND PASSENGER TO FREIGHTER CONFIG BY ULTRASONIC INSPECTION, FOUND 1 PANEL CRACKED ON THE HORIZONTAL STABILIZER.  P/N REMOVED ALC7204-1.  REMOVE AND REPLACE PANEL WITH P/N ALC7204-501N PER EA 8-5510-70126.
